# SDR SWAA2025090899531

- Difficulty date: August 8, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 57,218 hours, 33,367 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR PANEL 222AF UPPER SKIN HAD AREAS OF PULLED STRANDS. THE FWD FLOOR PANEL 222AF WAS REPAIRED IAW SRM 53-00-50-2R-1-A00939 REPAIR 1.
